Research article Special Issues

Computational comparative analysis of fixed point approximations of generalized $ \alpha $-nonexpansive mappings in hyperbolic spaces

  • Received: 02 September 2022 Revised: 25 October 2022 Accepted: 31 October 2022 Published: 07 November 2022
  • MSC : 47H05, 47H10, 47J25

  • In this article, we use the Picard-Thakur hybrid iterative scheme to approximate the fixed points of generalized $ \alpha $-nonexpansive mappings. For generalized $ \alpha $-nonexpansive mappings in hyperbolic spaces, we show several weak and strong convergence results. It is proved numerically and graphically that the Picard-Thakur hybrid iterative scheme converges more faster than other well-known hybrid iterative methods for generalized $ \alpha $-nonexpansive mappings. We also present an application to Fredholm integral equation.

    Citation: Liliana Guran, Khushdil Ahmad, Khurram Shabbir, Monica-Felicia Bota. Computational comparative analysis of fixed point approximations of generalized $ \alpha $-nonexpansive mappings in hyperbolic spaces[J]. AIMS Mathematics, 2023, 8(2): 2489-2507. doi: 10.3934/math.2023129

    Related Papers:

  • In this article, we use the Picard-Thakur hybrid iterative scheme to approximate the fixed points of generalized $ \alpha $-nonexpansive mappings. For generalized $ \alpha $-nonexpansive mappings in hyperbolic spaces, we show several weak and strong convergence results. It is proved numerically and graphically that the Picard-Thakur hybrid iterative scheme converges more faster than other well-known hybrid iterative methods for generalized $ \alpha $-nonexpansive mappings. We also present an application to Fredholm integral equation.



    加载中


    [1] K. Aoyama, F. Kohsaka, Fixed point theorem for $\alpha$-nonexpansive mappings in Banach spaces, Nonlinear Anal.: Theory Methods Appl., 74 (2011), 4387–4391. https://doi.org/10.1016/j.na.2011.03.057 doi: 10.1016/j.na.2011.03.057
    [2] T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl., 340 (2008), 1088–1095.
    [3] R. Pant, R. Shukla, Approximating fixed points of generalized $\alpha$-nonexpansive mappings in Banach spaces, Numer. Func. Anal. Opt., 38 (2017), 248–266. https://doi.org/10.1080/01630563.2016.1276075 doi: 10.1080/01630563.2016.1276075
    [4] A. A. Mebawondu, C. Izuchukwu, Some fixed points properties, strong and $\Delta$-convergence results for generalized $\alpha$-nonexpansive mappings in hyperbolic spaces, Adv. Fixed Point Theory, 8 (2018), 1–20. https://doi.org/10.28919/afpt/3415 doi: 10.28919/afpt/3415
    [5] S. Banach, Sur les opérations dans les ensembles abstraites et leurs applications, Fund. Math., 3 (1922), 133–187.
    [6] E. Picard, Mémoire sur la théorie des équations aux dérivées partielles et la méthode des approximations successives, J. Math. Pures Appl., 6 (1980), 145–210.
    [7] V. Berinde, Iterative approximation of fixed points, Springer-Verlag Berlin, Heidelberg, 2007. https://doi.org/10.1007/978-3-540-72234-2
    [8] W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc., 4 (1953), 506–510. https://doi.org/10.2307/2032162 doi: 10.2307/2032162
    [9] R. P. Agarwal, D. O. Regan, D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal., 8 (2007), 61.
    [10] D. Thakur, B. S. Thakur, M. Postolache, New iteration scheme for approximating fixed points of nonexpansive mappings, Filomat, 30 (2016), 2711–2720. https://doi.org/10.2298/FIL1610711T doi: 10.2298/FIL1610711T
    [11] S. H. Khan, A Picard-Mann hybrid iterative process, Fixed Point Theory Appl., 1 (2013), 1–10. https://doi.org/10.1186/1687-1812-2013-69 doi: 10.1186/1687-1812-2013-69
    [12] G. A. Okeke, Convergence analysis of the Picard-Ishikawa hybrid iterative process with applications, Afr. Mat., 30 (2019), 817–835. https://doi.org/10.1007/s13370-019-00686-z doi: 10.1007/s13370-019-00686-z
    [13] F. Gürsoy, V. Karakaya, A Picard-$S$ hybrid type iteration method for solving a differential equation with retarded argument, arXiv, 2014. https://doi.org/10.48550/arXiv.1403.2546
    [14] P. Lamba, A. Panwar, A Picard S* iterative algorithm for approximating fixed points of generalized $\alpha$-nonexpansive mappings, J. Math. Comput. Sci., 11 (2021), 2874–2892. https://doi.org/10.28919/jmcs/5624 doi: 10.28919/jmcs/5624
    [15] J. Jia, K. Shabbir, K. Ahmad, N. A. Shah, T. Botmart, Strong convergence of a new hybrid iterative scheme for nonexpensive mappings and applications, J. Funct. Spaces, 2022 (2022), 4855173. https://doi.org/10.1155/2022/4855173 doi: 10.1155/2022/4855173
    [16] S. Temir, Ö. Korkut, Approximating fixed points of generalized $\alpha $-nonexpansive mappings by the new iteration process, J. Math. Sci. Model., 5 (2022), 35–39. http://dx.doi.org/10.33187/jmsm.993823 doi: 10.33187/jmsm.993823
    [17] B. A. B. Dehaish, R. K. Alharbi, On convergence theorems for generalized alpha nonexpansive mappings in Banach spaces, J. Funct. Spaces, 2021 (2021), 1031–1050. https://doi.org/10.1155/2021/6652741 doi: 10.1155/2021/6652741
    [18] K. Ibrahim, J. L. Olakunle, A three steps iterative process for approximating the fixed points of multivalued generalized $\alpha$-nonexpansive mappings in uniformly convex hyperbolic spaces, Sigma J. Eng. Nat. Sci., 38 (2021), 1031–1050.
    [19] S. Cholatis, S. Kittikorn, K. E. Chakkrid, K Wongvisarut, The generalized $\alpha $-nonexpansive mappings and related convergence theorems in hyperbolic spaces, J. Inf. Math. Sci., 11 (2019), 1–17. https://doi.org/10.26713/jims.v11i1.1147 doi: 10.26713/jims.v11i1.1147
    [20] U. Kohlenbach, Some logical metatheorems with applications in functional analysis, Trans. Amer. Math. Soc., 357 (2005), 89–128. https://doi.org/10.1090/S0002-9947-04-03515-9 doi: 10.1090/S0002-9947-04-03515-9
    [21] S. Reich, I. Shafrir, Nonexpansive iterations in hyperbolic spaces, Nonlinear Anal.: Theory Methods Appl., 15 (1990), 537–558. https://doi.org/10.1016/0362-546X(90)90058-O doi: 10.1016/0362-546X(90)90058-O
    [22] M. R. Bridson, A. Haefliger, Metric spaces of non-positive curvature, Springer Berlin, Heidelberg, 2013. https://doi.org/10.1007/978-3-662-12494-9
    [23] L. Leustean, A quadratic rate of asymptotic regularity for CAT (0)-spaces, J. Math. Anal. Appl., 325 (2007), 386–399. https://doi.org/10.1016/j.jmaa.2006.01.081 doi: 10.1016/j.jmaa.2006.01.081
    [24] S. Dhompongsa, B. Panyanak, On $\Delta$-convergence theorems in CAT (0) spaces, Comput. Math. Appl., 56 (2008), 2572–2579. https://doi.org/10.1016/j.camwa.2008.05.036 doi: 10.1016/j.camwa.2008.05.036
    [25] W. A. Kirk, B. Panyanak, A concept of convergence in geodesic spaces, Nonlinear Anal.: Theory Methods Appl., 68 (2008), 3689–3696. https://doi.org/10.1016/j.na.2007.04.011 doi: 10.1016/j.na.2007.04.011
    [26] L. Leuştean, Nonexpansive iterations in uniformly convex W-hyperbolic spaces, Nonlinear Anal. Opt. Ⅰ: Nonlinear Anal., 513 (2010), 193–209. https://dx.doi.org/10.1090/conm/513/10084 doi: 10.1090/conm/513/10084
    [27] T. Kuczumow, An almost convergence and its applications, Ann. Univ. Mariae Curie-Skłodowska, Sect. A., 32 (1978), 79–88.
    [28] H. F. Senter, W. G. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc., 44 (1974), 375–380. https://doi.org/10.1090/S0002-9939-1974-0346608-8 doi: 10.1090/S0002-9939-1974-0346608-8
    [29] A. R. Khan, H. Fukhar-ud-din, M. A. A. Khan, An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces, Fixed Point Theory Appl., 2012 (2012), 1–12. https://doi.org/10.1186/1687-1812-2012-54 doi: 10.1186/1687-1812-2012-54
    [30] M. Imdad, S. Dashputre, Fixed point approximation of Picard normal $S$-iteration process for generalized nonexpansive mappings in hyperbolic spaces, Math. Sci., 10 (2016), 131–138. https://doi.org/10.1007/s40096-016-0187-8 doi: 10.1007/s40096-016-0187-8
    [31] R. G. Bartle, D. R. Sherbert, Introduction to real analysis, Wiley, New York, 2000.
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1129) PDF downloads(131) Cited by(0)

Article outline

Figures and Tables

Figures(9)  /  Tables(2)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog